Optimality conditions in variational form for non-linear constrained stochastic control problems - Archive ouverte HAL Access content directly
Journal Articles Mathematical Control & Related Fields Year : 2020

Optimality conditions in variational form for non-linear constrained stochastic control problems

(1)
1

Abstract

Optimality conditions in the form of a variational inequality are proved for a class of constrained optimal control problems of stochastic differential equations. The cost function and the inequality constraints are functions of the probability distribution of the state variable at the final time. The analysis uses in an essential manner a convexity property of the set of reachable probability distributions. An augmented Lagrangian method based on the obtained optimality conditions is proposed and analyzed for solving iteratively the problem. At each iteration of the method, a standard stochastic optimal control problem is solved by dynamic programming. Two academical examples are investigated.
Fichier principal
Vignette du fichier
article_pfeiffer.pdf (707.96 Ko) Télécharger le fichier
Vignette du fichier
1802.03965.pdf (736.7 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Origin : Files produced by the author(s)

Dates and versions

hal-03113195 , version 1 (18-01-2021)

Identifiers

Cite

Laurent Pfeiffer. Optimality conditions in variational form for non-linear constrained stochastic control problems. Mathematical Control & Related Fields, 2020, 10 (3), pp.493-526. ⟨10.3934/mcrf.2020008⟩. ⟨hal-03113195⟩
22 View
65 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More